# SDR 20000515AP026

- Difficulty date: August 28, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AND101341204
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STABILIZER INNER COMPARTMENT NR 8 RIGHT STRINGER NR 8 CRACKED AT ATTACH BOLT.  REMOVED CRACKED AREA.  NDT AREA FABRICATED AND INSTALLED REPAIR IAW SRM 53-30-4 FIG 1, 55-30-5 FIG 1.  (M)
